# SDR SWAA2013021912836

- Difficulty date: February 10, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 18,322 hours, 10,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWR DOOR ACCESS CUTOUT IS CRACKED AT AFT EDGE.  REPAIRED EXT PWR DOOR ACCESS CUTOUT AFT EDGE PER EA 1-A53-9269.
